# SDR RAIA2009052600002

- Difficulty date: May 21, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 21,437 hours, 18,391 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 8020 - IAD - ABORTED TAKEOFF DUE TO WHEN THRUST SET, IT STARTED RANDOMLY SWITCHING BETWEEN T/O 1 AND ALT T/O 1.  MAINTENANCE SWAPPED FADEC 1B AND 2B AND PERFORMED AN ADJUSTMENT AND TEST OF THE THRUST LEVER IAW AMM PROCEDURES FOLLOWED BY AN AIRCRAFT ENGINE RUN.  NO DEFECTS NOTED.
